Full Text: PDF
Volume 3, Issue 3, 31 December 2021, Pages 281-292
Abstract. In this paper, we derive an upper estimate of the Clarke subdifferential of marginal functions in Banach spaces. The structure of the upper estimate is very similar to other results already obtained in the literature. The novelty lies on the fact that we derive our assertions in general Banach spaces, and avoid the use of the Asplund assumption.
How to Cite this Article:
Gemayqzel Bouza, Ernest Quintana, Christiane Tammer, On Clarke’s subdifferential of marginal functions, Appl. Set-Valued Anal. Optim. 3 (2021), 281-292.